# SDR DALA2025042403189

- Difficulty date: April 22, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 47,404 hours, 34,005 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON SKIN BTW STA Y=994 L24R TO L26R (AFT EDGE CUT OUT) AT AFT CARGO DOOR.   WORN SKIN BTW STA Y=994 L24R TO L26R (AFT EDGE CUT OUT) AT AFT CARGO DOOR WAS REPAIRED PER PRI 625059-14 REV 7 AND ER/A 625059-14 REV ORIGINAL SECTION I: PERMANENT REPAIR.
